# SDR G6OA037

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46965
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION ON DEPARTURE FROM KLAX, FELT SEVERE VIBRATIONIN NOSE GEAR AREA.  ON ARRIVAL AT KSAN, FOUND RIGHT NOSE GEAR DOOR OPEN.  INSPECTED NOSE GEAR DOORS AND LOCKING MECHANISMS IAW MM 32-21-00.  RESECURED NOSE GEAR DOORS AND LOCKING MECHANISMS.  NOSE LANDING GEAR DOORS FUNCTION CHECKS GOOD ON TEST FLIGHT.  (M)
